# SDR DALA2025062504771

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 59,279 hours, 30,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135,  MISDRILL ON VERTICAL WEB BTW FR57 TO FR58 AT LEVEL OF STR 41R AFT.   REPLACED VERTICAL WEB AND FASTENERS LOC BTW FR 57 TO FR58 AT LEVEL OF STR 41R AFT CARGO COMPARTMENT AS PER A319 SRM 51-72-11 AND A319 SRM 51-42-11. (1043544)
